# SDR 99UAL900333

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: L/E Slat
- Stage of operation: NR
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LANDED IAD UNDER AMBER ALERT DUE TO LEADING EDGE FLAP DISAGREE LIGHT.  *S/D*  LEADING EDGE SLAT BINDING IN THE NUMBER ONE POSITION.  ROTARY ACTUATOR CAUSED THE OVERLOAD INDICATOR ON THE ACTUATOR TO POP AND SHUT DOWN THE SLAT AND FLAP SYSTEM.  REPLACED THE NUMBER ONE POSITION SLAT ROTARY ACTUATOR AND RETURNED TO SERVICE WITHOUT FURTHER OCCURRENCE.
